Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

LIPID and LFT test done. Exercising daily, SGPT increased. Taking ursodeoxycholic

I had my LIPID & LFT tests 30 days back , results were- S.Triglycerides-200.1,VLDL-40.02,indirect bilirubin-0.73,SGPT-61.0 after 30 days my test showed- S.Triglycerides-175.2,VLDL-35.04,indirect bilirubin-0.56,SGPT-87.0 For last 30 days, I have been exercising daily for 1.5 hours in morning which includes brisk walk and skipping, when latest tests were carried out, it was after doing morning exrecises that I went to give sample with a break of 40 minutes. Although my tests show improvement but SGPT has increased, don t understand why so. i was taking Lupricad 160 (30 days)& ursodeoxycholic (10 days)
Asked On : Wed, 9 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi and thank you so much for this query.

I have taken a look at these results but have the feeling that you have not released all the necessary information that we need to interpret these lab results. What are you taking ursodeoxycholic acid for? .....Is there a disease condition that warrants this medication or was given based on the above findings because I have no clear indication to this. Please, get back to us with more information on any possible disease condition that you are being treated for. I will be glad to respond when a complete and more guiding information is available.

I hope this helps. I wish you well. Thanks for using our services and feel free to request for more information if need be.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor